# SDR UALA2012020600717

- Difficulty date: February 4, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,334 hours, 13,747 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 331
- Condition: Defective
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR WEAK MESSAGE INTERMITTENTLY DISPLAYED OI CAP AND F/O HSI.  REPLACED WXR XCVR PER MM, CHECKS GOOD.
